My current situation is this, I am extremely confident that an increase in my Adderall dosage would be the most advantageous in treating my ADHD. Unfortunately my doctor did not agree but conceded that an additional pharmacological intervention targeting dopamine was warranted. Hence I am now taking Mirapex (pramipexole), a dopamine agonist. I am somewhat skeptical of his reasoning which is that because Mirapex is a dopamine agonist, it will result as he put it, "in feeling like you are taking a higher dose of Adderall without changing the current dose." Does anyone know whether this claim has merit or does it lack veracity? Additionally does anyone know of a medication that has been proven to increase Adderall’s potency?
I've often wondered this as well. I take Adderall IR 20mg 2x daily. However, I've upped my Adderall crazy high! Although it may help you and feel amazing it won't last. The Adderall will eventually deplete the brain a little. That's way a tolerance gets built up. I also used to take 50mg 2x daily of Vyvanse. Same story. My Dr added Wellbutrin to the mix. The Wellbutrin seemed to help but not much. He added Pristiq to help with anxiety. I can not tell you how awesome this combination is!! First couple wks little scary with some side effects but then they disipated. I've read estrogen plays a huge part you the effects of Adderall. I totally agree. Right after my mid month ovulation I fall hitting rock bottom. It feels like my Adderall doesn't work and I can't think or get up practically. Something with the effects of estrogen on serotonin. When estrogen drops so does serotonin. I know Adderall works on the dopamine side but I can tell you I swear there is a connection!!! I know I didn't answer your question but thought I'd add a little of my experience.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Jul 2013 • 2 answers
Updated 21 Oct 2014 • 4 answers
Updated 15 days ago • 4 answers
Updated 4 Aug 2017 • 1 answer
Updated 24 Feb 2019 • 2 answers